Boundedness of fractional integral operators containing mittag-leffler functions via (S, m)-convexity

The objective of this paper is to derive the bounds of fractional integral operators which contain Mittag-Leffler functions in the kernels. By using (s, m)-convex functions bounds of these operators are evaluated which lead to obtain their boundedness and continuity. Moreover the presented results can be used to get various results for known fractional integrals and functions deducible from (s, m)-convexity. Also a version of Hadamard type inequality is established for (s, m)-convex functions via generalized fractional integrals. © 2020 the Author(s).

Authors
Farid G.1 , Akbar S.B.2 , Rehman S.U.1 , Pečarić J. 3
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Number of issue
2
Language
English
Pages
966-978
Status
Published
Volume
5
Year
2020
Organizations
  • 1 Department of Mathematics, COMSATS University Islamabad, Attock Campus, Pakistan
  • 2 Department of Mathematics, COMSATS University Islamabad, Lahore Campus, Pakistan
  • 3 Rudn University, Moscow, Russian Federation
Keywords
(s, m)-convex function; Convex function; Generalized fractional integral operators; Mittag-Leffler function
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/65314/
Share

Other records